# SDR CWQR2011120632

- Difficulty date: December 6, 2011
- Submitted: December 9, 2011
- Operation: General aviation
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600799
- Aircraft time: 1,850 hours, 1,517 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 55421029
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX CHECK WE FOUND THIS RT LANDING GEAR TORQUE TUBE CRACKED AT THE MOUNT BOLT PIVOT PLATE WHERE IT IS WELDED TO THE TUBE.  THIS WAS FOUND VISUALLY, WHILE PERFORMING A GEAR WELL INSPECTION.  THE PART WAS R & R WITH NEW, THE ACFT HAS 1517 TOTAL CYCLES.  WE HAVE SEEN THIS ISSUE SEVERAL TIMES BEFORE ON ACFT WITH SIMILAR TIMES AND CYCLES. THIS CONDITION WAS ALSO SUBMITTED TO SDR 598740.
